JournalsrlmVol. 21, No. 1pp. 1–14

Continuous dependence on the data for nonlinear elliptic equations via symmetrization

  • Maria Francesca Betta

    Università degli Studi di Napoli 'Parthenope', Italy
  • Anna Mercaldo

    Università degli Studi di Napoli “Federico II”, Italy
Continuous dependence on the data for nonlinear elliptic equations via symmetrization cover

Abstract

We prove the continuous dependence on the data of weak solutions to Dirichlet problem for nonlinear elliptic equations with a first order term and datum in dual spaces of classical Sobolev spaces. We deduce uniqueness results.

Cite this article

Maria Francesca Betta, Anna Mercaldo, Continuous dependence on the data for nonlinear elliptic equations via symmetrization. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 1, pp. 1–14

DOI 10.4171/RLM/557